Open Access

New Strengthened Carleman's Inequality and Hardy's Inequality

Journal of Inequalities and Applications20072007:084104

https://doi.org/10.1155/2007/84104

Received: 26 July 2007

Accepted: 9 November 2007

Published: 30 December 2007

Abstract

In this note, new upper bounds for Carleman's inequality and Hardy's inequality are established.

[12345678910111213141516]

Authors’ Affiliations

(1)
Department of Mathematics, Zhejiang Gongshang University

References

  1. Hardy GH, Littlewood JE, Pólya G: Inequalities. Cambridge University Press, Cambridge, UK; 1952:xii+324.MATHGoogle Scholar
  2. Yang B-C: On Hardy's inequality. Journal of Mathematical Analysis and Applications 1999,234(2):717–722. 10.1006/jmaa.1999.6264MathSciNetView ArticleMATHGoogle Scholar
  3. Yan P, Sun G-Z: A strengthened Carleman's inequality. Journal of Mathematical Analysis and Applications 1999,240(1):290–293. 10.1006/jmaa.1999.6583MathSciNetView ArticleMATHGoogle Scholar
  4. Li J-L: Notes on an inequality involving the constant. Journal of Mathematical Analysis and Applications 2000,250(2):722–725. 10.1006/jmaa.2000.6979MathSciNetView ArticleMATHGoogle Scholar
  5. Yang B-C, Debnath L: Some inequalities involving the constant, and an application to Carleman's inequality. Journal of Mathematical Analysis and Applications 1998,223(1):347–353. 10.1006/jmaa.1997.5617MathSciNetView ArticleMATHGoogle Scholar
  6. Xie Z-T, Zhong Y-B: A best approximation for constantand an improvement to Hardy's inequality. Journal of Mathematical Analysis and Applications 2000,252(2):994–998. 10.1006/jmaa.2000.6981MathSciNetView ArticleMATHGoogle Scholar
  7. Yang X-J: On Carleman's inequality. Journal of Mathematical Analysis and Applications 2001,253(2):691–694. 10.1006/jmaa.2000.7155MathSciNetView ArticleMATHGoogle Scholar
  8. Yang X-J: Approximations for constantand their applications. Journal of Mathematical Analysis and Applications 2001,262(2):651–659. 10.1006/jmaa.2001.7592MathSciNetView ArticleMATHGoogle Scholar
  9. Gyllenberg M, Yan P: On a conjecture by Yang. Journal of Mathematical Analysis and Applications 2001,264(2):687–690. 10.1006/jmaa.2001.7702MathSciNetView ArticleMATHGoogle Scholar
  10. Yuan B-Q: Refinements of Carleman's inequality. Journal of Inequalities in Pure and Applied Mathematics 2001,2(2, article 21):1–4.MATHGoogle Scholar
  11. Kaijser S, Persson L-E, Öberg A: On Carleman and Knopp's inequalities. Journal of Approximation Theory 2002,117(1):140–151. 10.1006/jath.2002.3684MathSciNetView ArticleMATHGoogle Scholar
  12. Johansson M, Persson L-E, Wedestig A: Carleman's inequality-history, proofs and some new generalizations. Journal of Inequalities in Pure and Applied Mathematics 2003,4(3, article 53):1–19.MathSciNetMATHGoogle Scholar
  13. Čižmešija A, Pečarić J, Persson L-E: On strengthened weighted Carleman's inequality. Bulletin of the Australian Mathematical Society 2003,68(3):481–490. 10.1017/S0004972700037886MathSciNetView ArticleMATHGoogle Scholar
  14. Chen H-W: On an infinite series for and its application. International Journal of Mathematics and Mathematical Sciences 2002,29(11):675–680. 10.1155/S0161171202007779MathSciNetView ArticleMATHGoogle Scholar
  15. Chen C-P, Cheung W-S, Qi F: Note on weighted Carleman-type inequality. International Journal of Mathematics and Mathematical Sciences 2005,2005(3):475–481. 10.1155/IJMMS.2005.475MathSciNetView ArticleMATHGoogle Scholar
  16. Chen C-P, Qi F: On further sharpening of Carleman's inequality. College Mathematics 2005,21(2):88–90.Google Scholar

Copyright

© H. Liu and L. Zhu 2007

This article is published under license to BioMed Central Ltd. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.